Now showing items 1-17 of 17

  • Addendum to "Frobenius and Cartier algebras of Stanley-Reisner rings" [J.Algebra 358 (2012), 162-177] 

    Álvarez Montaner, Josep; Yanagawa, Kohji (2013-05)
    External research report
    Open Access
    We give a purely combinatorial characterization of complete Stanley-Reisner rings having a principally generated (equivalently, nitely generated) Cartier algebra
  • A Koszul complex over skew polynomial rings 

    Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2019-01-01)
    Article
    Restricted access - publisher's policy
    We construct a Koszul complex in the category of left skew polynomial rings associated with a flat endomorphism that provides a finite free resolution of an ideal generated by a Koszul regular sequence
  • Algebraic K-theory and cubical descent 

    Pascual Gainza, Pere; Rubió Pons, Llorenç (2009)
    Article
    Open Access
    In this note we apply the Guillén-Navarro descent theorem to define a descent variant of the algebraic K-theory of varieties over a field of characteristic zero, KD(X), which coincides with K(X) for smooth varieties and ...
  • An approach to the uniform Artin-Rees theorems from the notion of relation type 

    Planas Vilanova, Francesc d'Assís (2003)
    Article
    Open Access
  • D-modules, Bernstein-Sato polynomials and F-invariants of direct summands 

    Álvarez Montaner, Josep; Huneke, Craig; Núñez-Betancourt, Luis (2017-12-01)
    Article
    Restricted access - publisher's policy
    We study the structure of D -modules over a ring R which is a direct sum- mand of a polynomial or a power series ring S with coefficients over a field. We relate properties of D -modules over R to D -modules over S . We ...
  • Emmy Noether i l’àlgebra commutativa 

    Zarzuela Armengou, Santiago (2009-02-18)
    Audiovisual
    Open Access
    Emmy Noether representa un punt d’inflexió fonamental en el desenvolupament de l’Àlgebra Commutativa. Per una banda, en ella conflueixen algunes de les línies evolutives prèvies més importants. Per altra, a partir del seu ...
  • Frobenius and Cartier algebras of Stanley-Reisner rings 

    Álvarez Montaner, Josep; Boix, Alberto F.; Zarzuela Armengou, Santiago (2011-09)
    External research report
    Open Access
    We study the generation of the Frobenius algebra of the injective hull of a complete Stanley-Reisner ring over a field with positive characteristic. In particular, by extending the ideas used by M. Katzman to give a ...
  • Hilbert Revisited 

    Buchsbaum, David (2009-03-18)
    Audiovisual
    Open Access
    Starting with a look at Hilbert's famous 1890 paper, which was considered at one time to have dealt the deathblow to Invariant Theory, and which inluded the famous Basis Theorem and Syzygy Theorem, we will trace some ...
  • Hopf Galois structures on symmetric and alternating extensions 

    Río Doval, Ana; Vela del Olmo, Maria Montserrat; Crespo Vicente, Teresa (2018)
    Article
    Open Access
    By using a recent theorem by Koch, Kohl, Truman and Underwood on normality, we determine that some types of Hopf Galois structures do not occur on Galois extensions with Galois group isomorphic to alternating or symmetric ...
  • Induced Hopf Galois structures 

    Crespo Vicente, Teresa; Río Doval, Ana; Vela del Olmo, Maria Montserrat (2016-07-01)
    Article
    Open Access
    For a ¿nite Galois extension K/k and an intermediate ¿eld F such that Gal(K/F)has a normal complement in Gal(K/k), we construct and characterize Hopf Galois structures on K/k which are induced by a pair of Hopf Galois ...
  • Invariants of binary forms 

    Jiménez Izquierdo, Enrique (Universitat Politècnica de Catalunya, 2017-01)
    Bachelor thesis
    Open Access
    In this work we want to give an introduction to the theory of invariants for binary forms, in order to later try to give a solution to some complex computational problems about invariants. The theory of invariants will be ...
  • Lyubeznik table of sequentially Cohen-Macaulay rings 

    Álvarez Montaner, Josep (2013-04)
    External research report
    Open Access
    We prove that sequentially Cohen-Macaulay rings in positive characteristic, as well as sequentially Cohen-Macaulay Stanley-Reisner rings in any characteristic, have trivial Lyubeznik table. Some other con gurations of ...
  • Monomial codes seen as invariant subspaces 

    García Planas, María Isabel; Magret Planas, Maria dels Dolors; Um, Laurence Emilie (2017)
    Article
    Open Access
    It is well known that cyclic codes are very useful because of their applications, since they are not computationally expensive and encoding can be easily implemented. The relationship between cyclic codes and invariant ...
  • Noncomplete intersection prime ideals in dimension 3 

    Goto, Shiro; O'Carroll, Liam; Planas Vilanova, Francesc d'Assís (2015-06-01)
    Article
    Open Access
    We describe prime ideals of height 2 minimally generated by three elements in a Gorenstein, Nagata local ring of Krull dimension 3 and multiplicity at most 3. This subject is related to a conjecture of Y. Shimoda and to a ...
  • Rings of weak dimension 1 and syzygetic ideals 

    Planas Vilanova, Francesc d'Assís (1996)
    Article
    Open Access
    We prove that rings of weak dimension one are the rings with all (three-generated) ideals syzygetic. This leads to a characterization of these rings in terms of the Andr\'e-Quillen homology.
  • Square-free discriminants of Frobenius rings 

    David, Chantal; Jiménez Urroz, Jorge (2010-09)
    Article
    Open Access
    Let E be an elliptic curve over Q. It is well known that the ring of endomorphisms of $E_p$, the reduction of E modulo a prime p of ordinary reduction, is an order of the quadratic imaginary field $Q(\pi_p)$ generated ...
  • The strong uniform Artin-Rees property in codimension one 

    Planas Vilanova, Francesc d'Assís (1999)
    Article
    Open Access